JOSEP GUINDO, M.D.; ARTURO RODRIGUEZ DE LA SERNA, M.D.; JAVIER BORJA, M.D.; RAMÓN OTER, M.D.; FRANCISCO JANÉ, M.D.; ANTONIO BAYÉS DE LUNA, M.D.
To the editor: Drug-induced lupus erythematosus is characterized by a wide spectrum of clinical symptoms, ranging from mild arthralgias to systemic involvement, although photosensitivity and the presence of serum antinuclear antibodies against histone antigens may also be seen. These reactions are produced by many drugs (1, 2), some of which are antiarrhythmics, mainly procainamide. We report a case showing the new association of a syndrome with features of lupus erythematosus associated with another antiarrhythmic drug, propafenone.
A 63-year-old woman with a history of coronary heart disease and arterial hypertension had been treated for more than 6 months with nifedipine, 30
Learn more about subscription options.
Register Now for a free account.
GUINDO J, DE LA SERNA AR, BORJA J, OTER R, JANÉ F, BAYÉS DE LUNA A. Propafenone and a Syndrome of the Lupus Erythematosus Type. Ann Intern Med. 1986;104:589. doi: 10.7326/0003-4819-104-4-589
Download citation file:
Published: Ann Intern Med. 1986;104(4):589.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only